# SDR ASOA201705231609

- Difficulty date: May 23, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,197 hours, 22,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BUTTSTRAP CORRODED AT STRINGERS 26L - 24R. REPAIRED IAW EA 32-2017-132, AND EC/TC EA 32-2017-132.
